# SDR R61A201901050007

- Difficulty date: January 4, 2019
- Submitted: January 5, 2019
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE FWD CARGO HORIZONTAL BEAM BETWEEN FR 24-27.
